# SDR FDEA202009272563

- Difficulty date: September 27, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: A5378125520051
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERNAL STRUCTURE IN OPEN HOLES 3 E/A ON DOOR ACTUATOR SUPPORT BEAM IN FWD CARGO COMPARTMENT.  CRACKS LOCATIONS ARE: CRACK HOLE 1 LOCATION FR 22 MORE 2.5 INCH; CRACK HOLE 2 LOCATION FR 22 MORE 7.5 INCH; CRACK HOLE 4 LOCATION FR 22 MORE 18.5 INCH.  REPLACE DOOR ACTUATOR SUPPORT BEAM LOCATED IN FWD CARGO COMPARTMENT, IAW A300-600 SRM 51-72-10 AND DRAWING A53781901 ISSUE J SHEET 13.
